Erratum to: “Towards a theory of some unbounded linear operators on p-adic Hilbert spaces and applications”
Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 1, p. 207-208
@article{AMBP_2006__13_1_207_0,
     author = {Diagana, Toka},
     title = {Erratum to: ``Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications''},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {1},
     year = {2006},
     pages = {207-208},
     doi = {10.5802/ambp.217},
     mrnumber = {2233015},
     zbl = {1087.47061},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_2006__13_1_207_0}
}
Diagana, Toka. Erratum to: “Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications”. Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 1, pp. 207-208. doi : 10.5802/ambp.217. http://www.numdam.org/item/AMBP_2006__13_1_207_0/

[1] Diagana, Toka Towards a theory of some unbounded linear operators on p-adic Hilbert spaces and applications, Ann. Math. Blaise Pascal, Tome 12 (2005) no. 1, pp. 205-222 | Article | Numdam | MR 2126449 | Zbl 02215258